# SDR CA130308001

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,433 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 6660004516
- Condition: Corroded
- Location: Propeller Blade
- Part time: 7,449 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE WAS REMOVED SERVICEABLE FROM A HUB THAT WAS DUE FOR O/H.  DURING INSTALLATION ONTO A SERVICEABLE HUB, TSO 0, THE LOCKING CABLE ASSY COULD NOT BE INSERTED DUE TO HIGH RESISTANCE.  BLADE WAS DISSASSEMBLED TO INSPECTE THE SLEEVE INTERNAL AREA FOR POSSIBLE DAMAGE OR FOD. THE INNER BEARING RACE OF THE SLEEVE WAS FOUND TO BE HEAVILY PITTED AND WORN.
